# SDR GTIA201310281012

- Difficulty date: October 28, 2013
- Submitted: November 4, 2013
- Operation: Air carrier
- Aircraft: N532NK
- Make and model: Airbus A319-132
- Aircraft serial: 3165
- Aircraft time: 24,821 hours, 11,880 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Unknown
- Condition: Unknown
- Location: Lt Ovrwg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING EXIT LAFT MAKES SQUEELING SOUND AT ALTITUDE.  INSPECTION LT OVERWING EMERGENCY EXIT DOOR SEAL AND DOOR STRUCTURE IAW AMM 52-21-18-210-051-A.  NO DEFECTS NOTED.  SEALS INTACT, CLEANED AREA.  PRESSURIZATION OF ACFT NORMAL AND NO DEFECTS FOUND IAW AMM.
